# SDR ABXA9700199

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5912161148
- Condition: Delaminated
- Location: Rt  Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RIGHT WING INBOARD UPPER AFT BONDED PANEL WAS FOUND DELAMINATED, NR CF-908.  REPLACED THE RIGHT WING INBOARD UPPER AFT BONDED PANEL IAW DC-9 SRM 51-10-4.
